# SDR COMA0460632

- Difficulty date: November 18, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 26,830 hours, 25,460 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 601R572181PE
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5481 RECEIVED A NLG DISAGREE CAUTION DURING APPROACH, WHEN GEAR WAS RETRACTED AND EXTENDED AGAIN, RECEIVED SAFE INDICATION.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT NOSE GEAR DOOR WIRING HARNESS.
